# SDR AWXA200301409

- Difficulty date: October 27, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 43,288 hours, 29,941 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638416A
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A .375 INCH CRACK WAS FOUND ON THE RT ELEVATOR TRIM TAB AT NR 2 HINGE POINT ELEV STA 94.27.  MAINTENANCE PERFORMED BOND REPAIR ON RT ELEVATOR TRIM TAB AT NR 2 HINGE POINT ELEV STA 94.27 IAW B737-300 SRM 51-70-17, REPAIR 10, FIG 8.
